| Catalog Number |
10013364T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was leaking the following information was received by the initial reporter with the following verbatim.Patient came for treatment from inpatient floor.Patient while receiving treatment.Writer noticed chemo had spilled on floor.Writer observed that leaking was coming from the tubing from looking where texium connects was defective.Very small drops were coming as writer did not notice this while chemo was initially being hung.Chemo spill cleaned as per protocol.Md informed.Pharmacy notified as it was prepped in room.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10013364t and lot# 24059150 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07may2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24059150 as notification id #(b)(6) on (b)(6) 2024.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.